CSpace

Browse/Search Results:  1-10 of 41 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
A second-order and nonuniform time-stepping maximum-principle preserving scheme for time-fractional Allen-Cahn equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 414, 页码: 16
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Time-fractional Allen-Cahn equation  Alikhanov formula  Adaptive time-stepping strategy  Discrete maximum principle  Sharp error estimate  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Efficient Stochastic Galerkin Methods for Maxwell's Equations with Random Inputs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 248-267
Authors:  Fang, Zhiwei;  Li, Jichun;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Maxwell's equations  Finite element method  Random inputs  Polynomial chaos methods  Stochastic Galerkin  
Explicit Deferred Correction Methods for Second-Order Forward Backward Stochastic Differential Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 79, 期号: 3, 页码: 1409-1432
Authors:  Yang, Jie;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Deferred correction method  Second-order forward backward stochastic differential equations  Euler scheme  High-order rate of convergence  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Data-driven polynomial chaos expansions: A weighted least-square approximation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 129-145
Authors:  Guo, Ling;  Liu, Yongle;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2019/03/11
Uncertainty quantification  Data-driven polynomial chaos expansions  Weighted least-squares  Equilibrium measure  
AN ADAPTIVE MULTIFIDELITY PC-BASED ENSEMBLE KALMAN INVERSION FOR INVERSE PROBLEMS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 3, 页码: 205-220
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Bayesian inverse problems  ensemble Kalman inversion  multifidelity polynomial chaos  surrogate modeling  
ACCELERATION OF THE TWO-LEVEL MGRIT ALGORITHM VIA THE DIAGONALIZATION TECHNIQUE 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 5, 页码: A3421-A3448
Authors:  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
multigrid-reduction-in-time (MGRIT) algorithm  acceleration  convergence analysis  diagonalization technique  parallel coarse-grid-correction  
科学精神的传承挑战与对策 期刊论文
科技导报北京, 2019, 卷号: 37, 期号: 22, 页码: 143-148
Authors:  李晓轩;  徐伟宣;  刘则渊;  李伦;  姜雪峰;  徐翔;  陈悦;  周涛;  徐芳;  刘文斌;  郑毅;  马士聪;  刘驰;  王贤文;  陈玥如
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Preface to the special issue 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: I-I
Authors:  Didenko, Victor;  Tang, Tao;  Xu, Chuanju;  Zhou, Tao
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05